# SDR 98ZZZX1719

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N646AB
- Make and model: Beech 65-A90
- Aircraft serial: LJ224
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Misinstalled
- Location: Mount Flange
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING RECEIVING INSPECTION, A FOREIGN OBJECT WAS FOUND LODGED/SWAGED INTO THE PROPELLER HUB MOUNTING FLANGE BORE.  THE APPEARANCE WAS SIMILAR TO A WHEEL BEARING RACE.  UPON CLOSER EXAMINATION, IT IS SUSPECTED TO BE AN ADAPTER FROM A PROPELLER SHOP ARBOR COMMONLY USED TO FUNCTIONAL TEST TURBINE STYLE PROPELLERS.  THE ADAPTER WAS NOT REMOVED AFTER TESTING, AND WAS INSTALLED ON THE ENGINE WITH THE PROPELLER, CRUSHING IT AND DAMAGING THE ENGINE OUTSHAFT.  THIS PROPELLER WAS NOTED TO HAVE BEEN LEAKING AT THE MOUNTING SHAFT, AND TRACES OF RTU SEALANT WERE FOUND ON THE OUTSIDE DIAMETER OF THE HUB.
